# SDR C77A2018061800001

- Difficulty date: June 16, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 8,732 hours, 5,617 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 900005836PR
- Part serial: AUG152688
- Condition: Failed
- Part time: 6,173 hours, 74 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN INTERMITTENT PARKING BRAKE EICAS MESSAGES DURING FLIGHT.  DECLARED AN EMERGENCY.  LANDED SAFELY,  PARK BRAKE NOT RELEASED,  QRH CLEARED ONCE, THEN MESSAGE INTERMITTENT REMAINDER OF FLIGHT, WITH BRAKE FAULT AFTER LANDING.  FURTHER INSPECTION FOUND A LOOSE CONNECTOR ON THE BRAKE CONTROL VALVE.  SECURED THE CONNECTOR IAW AMM 32-41-09. FOUND EXCESS DUST ON PARK BRAKE HANDLE, CLEANED PARK BRAKE HANDLE.  R & R THE PARK BRAKE PRESSURE SWITCH ON THE INBD SYS 2 HYD IAW AMM 32-44-09.  PERFORMED WIRING CHECKS IAW WM 27-43-51.  ALL PASSED. R & R HS-ACE IAW AMM 27-43-01.  R & R TRIM CONTROL PANEL IAW AMM 27-03-04. OK FOR SERVICE. NO ACTIVE FAULT PRESENT.  PERFORMED FIM 32-41-00-810-852-A, BLOCKS 1 - 5. NO ACTIVE FAULT THROUGHOUT TESTS, ALL TESTS PASSED.  RESET BCM 1 & 2.   PARK FAULT NOW ACTIVE. SAME FAULT CODE 32400001UT1.  OK FOR SERVICE.  R & R THE NR 4 BRAKE IAW AMM 32-49-11.  BLEED THE BRAKE,  OPS CHECKED NORMAL, OK FOR SERVICE.  PERFORMED TROUBLESHOOTING STEPS ON THE PRESSURE SWITCH SYS 1 PINS 6 & 2/6 & 1, NO LB OK INDICATION NOTED PERFORMED MEGAOHMS TEST ON GROUNDING BLOCKS GS0051 & GS0052, OHMS READING 0.01 IAW WM 32-11-50.  PERFORMED OPS TEST OF THE PARK BRAKE SYSTEM IAW AMM 32-44-00-710-801-A,  OPS CHECKED GOOD. ACFT OK FOR SERVICE.
